Citation:
Androulidakis I, Skandalis G. The analytic index of elliptic pseudo differential operators on a singular foliation. J. K-theory [Internet]. 2011;8(3):363–385.
Abstract:
In previous papers ([1, 2]) we defined the C*-algebra and the longitudinal pseudodifferential calculus of any singular foliation (M,
). In the current paper we construct the analytic index of an elliptic operator as a KK-theory element, and prove that this element can be obtained from an “adiabatic foliation”
on M×ℝ, which we introduce here.
